Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Kai Lai Chung
Title: Markov Processes with Stationary Transition Probabilities
Additional book information: Springer-Verlag, Berlin, Heidelberg, New York, x+301 pp. $14.00.

Review Information:

Reviewer: J. L. Doob
Journal: Bull. Amer. Math. Soc. 76 (1970), 688-690
DOI: https://doi.org/10.1090/S0002-9904-1970-12506-X